• Previous Article
    Optimal control of Sturm-Liouville type evolution differential inclusions with endpoint constraints
  • JIMO Home
  • This Issue
  • Next Article
    Does the existence of "talented outliers" help improve team performance? Modeling heterogeneous personalities in teamwork
September  2020, 16(5): 2495-2502. doi: 10.3934/jimo.2019065

Strict feasibility of variational inclusion problems in reflexive Banach spaces

1. 

The Key Laboratory for Computer Systems of State Ethnic Affairs Commission, Southwest Minzu University, Chengdu 610041, China

2. 

School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China

3. 

Geomathematics Key Laboratory of Sichuan Province, Chengdu University of Technology, Chengdu 610059, China

*Corresponding author

Received  November 2018 Revised  December 2018 Published  May 2019

Fund Project: The work was supported by National Natural Science Foundation of China (Grant 11771067, 11701480), China Postdoctoral Science Foundation (Grant 2018M631072), Applied Basic Project of Sichuan Province (Grant 2019YJ0204), Fundamental Research Funds for the Central Universities, Southwest Minzu University (Grant 2018HQZZ23), Key Projects of the Education Department of Sichuan Province (Grant 18ZA0511), Innovation Team Funds of Southwest Minzu University (Grant 14CXTD03), Innovative Research Team of the Education Department of Sichuan Province (Grant 15TD0050) and Sichuan Youth Science and Technology Innovation Research Team (Grant 2017TD0028)

In this paper, we are denoted to introducing the strict feasibility of a variational inclusion problem as a novel notion. After proving a new equivalent characterization for the nonemptiness and boundedness of the solution set for the variational inclusion problem under consideration, it is proved that the nonemptiness and boundedness of the solution set for the variational inclusion problem with a maximal monotone mapping is equivalent to its strict feasibility in reflexive Banach spaces.

Citation: Xue-Ping Luo, Yi-Bin Xiao, Wei Li. Strict feasibility of variational inclusion problems in reflexive Banach spaces. Journal of Industrial & Management Optimization, 2020, 16 (5) : 2495-2502. doi: 10.3934/jimo.2019065
References:
[1]

F. Facchinei and J. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer-Verlag, New York, 2003.  Google Scholar

[2]

Y. He and K. Ng, Strict feasibility of generalized complementarity problems, J. Aust. Math. Soc. Ser A., 81 (2006), 15-20.  doi: 10.1017/S1446788700014609.  Google Scholar

[3]

Y. HeX. Mao and M. Zhou, Strict feasibility of variational inequalities in reflexive Banach spaces, Acta Math. Sin. Engl. Ser., 23 (2007), 563-570.  doi: 10.1007/s10114-005-0918-5.  Google Scholar

[4]

Y. He, Stable pseudomonotone variational inequality in reflexive Banach spaces, J. Math. Anal. Appl., 330 (2007), 352-363.  doi: 10.1016/j.jmaa.2006.07.063.  Google Scholar

[5]

R. Hu and Y. Fang, Strict feasibility and stable solvability of bifunction variational inequalities, Nonlinear Anal., 75 (2012), 331-340.  doi: 10.1016/j.na.2011.08.036.  Google Scholar

[6]

R. Hu and Y. Fang, A characterization of nonemptiness and boundedness of the solution sets for equilibrium problems, Positivity, 17 (2013), 431-441.  doi: 10.1007/s11117-012-0178-4.  Google Scholar

[7]

R. Hu and Y. Fang, Feasibility-solvability theorem for a generalized system, J. Optim. Theory Appl., 142 (2009), 493-499.  doi: 10.1007/s10957-009-9510-y.  Google Scholar

[8]

R. Hu and et. al., Equivalence results of well-posedness for split variational-hemivariational inequalities, J. Nonlinear Convex Anal., 20 (2019), 447-459.   Google Scholar

[9]

W. Li and et. al., Existence and stability for a generalized differential mixed quasi-variational inequality, Carpathian J. Math., 34 (2018), 347-354.   Google Scholar

[10]

J. LuY. Xiao and N. Huang, A stackelberg quasi-equilibrium problem via quasi-variational inequalities, Carpathian J. Math., 34 (2018), 355-362.   Google Scholar

[11]

X. Luo and N. Huang, A new class of variational inclusions with B-monotone operators in Banach spaces, J. Comput. Appl. Math., 233 (2010), 1888-1896.  doi: 10.1016/j.cam.2009.09.025.  Google Scholar

[12]

X. Luo and N. Huang, $(H,\phi)$ -$\eta$ -monotone operators in Banach spaces with an application to variational inclusions, Appl. Math. Comput., 216 (2010), 1131-1139.  doi: 10.1016/j.amc.2010.02.005.  Google Scholar

[13]

X. Luo and N. Huang, Generalized $H$ -$\eta$ -accretive operators in Banach spaces with an application to variational inclusions, Appl. Math. Mech. Engl. Ser., 31 (2010), 501-510.  doi: 10.1007/s10483-010-0410-6.  Google Scholar

[14]

X. Luo, Quasi-strict feasibility of generalized mixed variational inequalities in reflexive Banach spaces, J. Optim. Theory Appl., 178 (2018), 439-454.  doi: 10.1007/s10957-018-1278-5.  Google Scholar

[15]

S. Migórski and S. D. Zeng, Penalty and regularization method for variational hemivariational inequalities with application to frictional contact, Z. Angew. Math. Phys., 98 (2018), 1503-1512.  doi: 10.1002/zamm.201700348.  Google Scholar

[16]

A. Nagurney, Network Economics: A Variational Inequality Approach, Advances in Computational Economics, 1, Kluwer Academic Publishers Group, Dordrecht, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[17]

F. Qiao and Y. He, Strict feasibility of pseudomotone set-valued variational inequality, Optim., 60 (2011), 303-310.  doi: 10.1080/02331934.2010.507985.  Google Scholar

[18]

M. Sofonea and Y. Xiao, Fully history-dependent quasivariational inequalities in contact mechanics, Appl. Anal., 95 (2016), 2464-2484.  doi: 10.1080/00036811.2015.1093623.  Google Scholar

[19]

M. Sofonea and Y. Xiao, Boundary optimal control of a nonsmooth frictionless contact problem, Comp. Math. Appl., in Press. doi: 10.1016/j.camwa.2019.02.027.  Google Scholar

[20]

M. Sofonea, Y. Xiao and M. Couderc, Optimization problems for elastic contact models with unilateral constraints, Z. Angew. Math. Phys., 70 (2019), Art. 1, 17 pp. doi: 10.1007/s00033-018-1046-2.  Google Scholar

[21]

M. Sofonea, Y. Xiao and M. Couderc, Optimization problems for a viscoelastic frictional contact problem with unilateral constraints, submitted. Google Scholar

[22]

M. Sofonea and A. Matei, Variational Inequalities with Applications: A Study of Antiplane Frictional Contact Problems, Springer-Verlag, New York, 2009.  Google Scholar

[23]

Q. Shu, R. Hu and Y. Xiao, Metric characterizations for well-psedness of split hemivariational inequalities, J. Ineq. Appl., 2018 (2018), Paper No. 190, 17 pp. doi: 10.1186/s13660-018-1761-4.  Google Scholar

[24]

Y. M. Wang and et al., Equivalence of well-posedness between systems of hemivariational inequalities and inclusion problems, J. Nonlinear Sci. Appl., 9 (2016), 1178-1192.  doi: 10.22436/jnsa.009.03.44.  Google Scholar

[25]

Y. XiaoN. Huang and Y. Cho, A class of generalized evolution variational inequalities in Banach spaces, Appl. Math. Lett., 25 (2012), 914-920.  doi: 10.1016/j.aml.2011.10.035.  Google Scholar

[26]

Y. Xiao and M. Sofonea, On the optimal control of variational-hemivariational inequalities, J. Math. Anal. Appl., 475 (2019), 364-384.  doi: 10.1016/j.jmaa.2019.02.046.  Google Scholar

[27]

Y. Xiao and M. Sofonea, Generalized penalty method for elliptic variational- hemivariational inequalities, Appl. Math. Optim., in press. doi: 10.1007/s00245-019-09563-4.  Google Scholar

[28]

E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer-Verlag, New York, 1986. doi: 10.1007/978-1-4612-4838-5.  Google Scholar

[29]

S. D. Zeng and S. Migórski, Noncoercive hyperbolic variational inequalities with applications to contact mechanics, J. Math. Anal. Appl., 455 (2017), 619-637.  doi: 10.1016/j.jmaa.2017.05.072.  Google Scholar

[30]

Y. ZhangY. He and Y. Jiang, Existence and boundedness of solutions to maximal monotone inclusion problem, Optim. Lett., 11 (2017), 1565-1570.  doi: 10.1007/s11590-016-1064-y.  Google Scholar

[31]

R. Zhong and N. Huang, Strict feasibility for generalized mixed variational inequality in reflexive Banach spaces, J. Optim. Theory Appl., 152 (2012), 696-709.  doi: 10.1007/s10957-011-9914-3.  Google Scholar

show all references

References:
[1]

F. Facchinei and J. Pang, Finite-Dimensional Variational Inequalities and Complementarity Problems, Springer-Verlag, New York, 2003.  Google Scholar

[2]

Y. He and K. Ng, Strict feasibility of generalized complementarity problems, J. Aust. Math. Soc. Ser A., 81 (2006), 15-20.  doi: 10.1017/S1446788700014609.  Google Scholar

[3]

Y. HeX. Mao and M. Zhou, Strict feasibility of variational inequalities in reflexive Banach spaces, Acta Math. Sin. Engl. Ser., 23 (2007), 563-570.  doi: 10.1007/s10114-005-0918-5.  Google Scholar

[4]

Y. He, Stable pseudomonotone variational inequality in reflexive Banach spaces, J. Math. Anal. Appl., 330 (2007), 352-363.  doi: 10.1016/j.jmaa.2006.07.063.  Google Scholar

[5]

R. Hu and Y. Fang, Strict feasibility and stable solvability of bifunction variational inequalities, Nonlinear Anal., 75 (2012), 331-340.  doi: 10.1016/j.na.2011.08.036.  Google Scholar

[6]

R. Hu and Y. Fang, A characterization of nonemptiness and boundedness of the solution sets for equilibrium problems, Positivity, 17 (2013), 431-441.  doi: 10.1007/s11117-012-0178-4.  Google Scholar

[7]

R. Hu and Y. Fang, Feasibility-solvability theorem for a generalized system, J. Optim. Theory Appl., 142 (2009), 493-499.  doi: 10.1007/s10957-009-9510-y.  Google Scholar

[8]

R. Hu and et. al., Equivalence results of well-posedness for split variational-hemivariational inequalities, J. Nonlinear Convex Anal., 20 (2019), 447-459.   Google Scholar

[9]

W. Li and et. al., Existence and stability for a generalized differential mixed quasi-variational inequality, Carpathian J. Math., 34 (2018), 347-354.   Google Scholar

[10]

J. LuY. Xiao and N. Huang, A stackelberg quasi-equilibrium problem via quasi-variational inequalities, Carpathian J. Math., 34 (2018), 355-362.   Google Scholar

[11]

X. Luo and N. Huang, A new class of variational inclusions with B-monotone operators in Banach spaces, J. Comput. Appl. Math., 233 (2010), 1888-1896.  doi: 10.1016/j.cam.2009.09.025.  Google Scholar

[12]

X. Luo and N. Huang, $(H,\phi)$ -$\eta$ -monotone operators in Banach spaces with an application to variational inclusions, Appl. Math. Comput., 216 (2010), 1131-1139.  doi: 10.1016/j.amc.2010.02.005.  Google Scholar

[13]

X. Luo and N. Huang, Generalized $H$ -$\eta$ -accretive operators in Banach spaces with an application to variational inclusions, Appl. Math. Mech. Engl. Ser., 31 (2010), 501-510.  doi: 10.1007/s10483-010-0410-6.  Google Scholar

[14]

X. Luo, Quasi-strict feasibility of generalized mixed variational inequalities in reflexive Banach spaces, J. Optim. Theory Appl., 178 (2018), 439-454.  doi: 10.1007/s10957-018-1278-5.  Google Scholar

[15]

S. Migórski and S. D. Zeng, Penalty and regularization method for variational hemivariational inequalities with application to frictional contact, Z. Angew. Math. Phys., 98 (2018), 1503-1512.  doi: 10.1002/zamm.201700348.  Google Scholar

[16]

A. Nagurney, Network Economics: A Variational Inequality Approach, Advances in Computational Economics, 1, Kluwer Academic Publishers Group, Dordrecht, 1993. doi: 10.1007/978-94-011-2178-1.  Google Scholar

[17]

F. Qiao and Y. He, Strict feasibility of pseudomotone set-valued variational inequality, Optim., 60 (2011), 303-310.  doi: 10.1080/02331934.2010.507985.  Google Scholar

[18]

M. Sofonea and Y. Xiao, Fully history-dependent quasivariational inequalities in contact mechanics, Appl. Anal., 95 (2016), 2464-2484.  doi: 10.1080/00036811.2015.1093623.  Google Scholar

[19]

M. Sofonea and Y. Xiao, Boundary optimal control of a nonsmooth frictionless contact problem, Comp. Math. Appl., in Press. doi: 10.1016/j.camwa.2019.02.027.  Google Scholar

[20]

M. Sofonea, Y. Xiao and M. Couderc, Optimization problems for elastic contact models with unilateral constraints, Z. Angew. Math. Phys., 70 (2019), Art. 1, 17 pp. doi: 10.1007/s00033-018-1046-2.  Google Scholar

[21]

M. Sofonea, Y. Xiao and M. Couderc, Optimization problems for a viscoelastic frictional contact problem with unilateral constraints, submitted. Google Scholar

[22]

M. Sofonea and A. Matei, Variational Inequalities with Applications: A Study of Antiplane Frictional Contact Problems, Springer-Verlag, New York, 2009.  Google Scholar

[23]

Q. Shu, R. Hu and Y. Xiao, Metric characterizations for well-psedness of split hemivariational inequalities, J. Ineq. Appl., 2018 (2018), Paper No. 190, 17 pp. doi: 10.1186/s13660-018-1761-4.  Google Scholar

[24]

Y. M. Wang and et al., Equivalence of well-posedness between systems of hemivariational inequalities and inclusion problems, J. Nonlinear Sci. Appl., 9 (2016), 1178-1192.  doi: 10.22436/jnsa.009.03.44.  Google Scholar

[25]

Y. XiaoN. Huang and Y. Cho, A class of generalized evolution variational inequalities in Banach spaces, Appl. Math. Lett., 25 (2012), 914-920.  doi: 10.1016/j.aml.2011.10.035.  Google Scholar

[26]

Y. Xiao and M. Sofonea, On the optimal control of variational-hemivariational inequalities, J. Math. Anal. Appl., 475 (2019), 364-384.  doi: 10.1016/j.jmaa.2019.02.046.  Google Scholar

[27]

Y. Xiao and M. Sofonea, Generalized penalty method for elliptic variational- hemivariational inequalities, Appl. Math. Optim., in press. doi: 10.1007/s00245-019-09563-4.  Google Scholar

[28]

E. Zeidler, Nonlinear Functional Analysis and Its Applications, Springer-Verlag, New York, 1986. doi: 10.1007/978-1-4612-4838-5.  Google Scholar

[29]

S. D. Zeng and S. Migórski, Noncoercive hyperbolic variational inequalities with applications to contact mechanics, J. Math. Anal. Appl., 455 (2017), 619-637.  doi: 10.1016/j.jmaa.2017.05.072.  Google Scholar

[30]

Y. ZhangY. He and Y. Jiang, Existence and boundedness of solutions to maximal monotone inclusion problem, Optim. Lett., 11 (2017), 1565-1570.  doi: 10.1007/s11590-016-1064-y.  Google Scholar

[31]

R. Zhong and N. Huang, Strict feasibility for generalized mixed variational inequality in reflexive Banach spaces, J. Optim. Theory Appl., 152 (2012), 696-709.  doi: 10.1007/s10957-011-9914-3.  Google Scholar

[1]

Lars Grüne, Matthias A. Müller, Christopher M. Kellett, Steven R. Weller. Strict dissipativity for discrete time discounted optimal control problems. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020046

[2]

Shipra Singh, Aviv Gibali, Xiaolong Qin. Cooperation in traffic network problems via evolutionary split variational inequalities. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020170

[3]

Andrew D. Lewis. Erratum for "nonholonomic and constrained variational mechanics". Journal of Geometric Mechanics, 2020, 12 (4) : 671-675. doi: 10.3934/jgm.2020033

[4]

Mark F. Demers. Uniqueness and exponential mixing for the measure of maximal entropy for piecewise hyperbolic maps. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 217-256. doi: 10.3934/dcds.2020217

[5]

Jiahao Qiu, Jianjie Zhao. Maximal factors of order $ d $ of dynamical cubespaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 601-620. doi: 10.3934/dcds.2020278

[6]

Lingfeng Li, Shousheng Luo, Xue-Cheng Tai, Jiang Yang. A new variational approach based on level-set function for convex hull problem with outliers. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020070

[7]

Russell Ricks. The unique measure of maximal entropy for a compact rank one locally CAT(0) space. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 507-523. doi: 10.3934/dcds.2020266

[8]

Gunther Uhlmann, Jian Zhai. Inverse problems for nonlinear hyperbolic equations. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 455-469. doi: 10.3934/dcds.2020380

[9]

Monia Capanna, Jean C. Nakasato, Marcone C. Pereira, Julio D. Rossi. Homogenization for nonlocal problems with smooth kernels. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020385

[10]

Vieri Benci, Sunra Mosconi, Marco Squassina. Preface: Applications of mathematical analysis to problems in theoretical physics. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020446

[11]

Shiqiu Fu, Kanishka Perera. On a class of semipositone problems with singular Trudinger-Moser nonlinearities. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020452

[12]

Zhiyan Ding, Qin Li, Jianfeng Lu. Ensemble Kalman Inversion for nonlinear problems: Weights, consistency, and variance bounds. Foundations of Data Science, 2020  doi: 10.3934/fods.2020018

[13]

Yi-Hsuan Lin, Gen Nakamura, Roland Potthast, Haibing Wang. Duality between range and no-response tests and its application for inverse problems. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020072

[14]

Giuseppina Guatteri, Federica Masiero. Stochastic maximum principle for problems with delay with dependence on the past through general measures. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020048

[15]

Kha Van Huynh, Barbara Kaltenbacher. Some application examples of minimization based formulations of inverse problems and their regularization. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020074

[16]

Hai Huang, Xianlong Fu. Optimal control problems for a neutral integro-differential system with infinite delay. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020107

[17]

Antoine Benoit. Weak well-posedness of hyperbolic boundary value problems in a strip: when instabilities do not reflect the geometry. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5475-5486. doi: 10.3934/cpaa.2020248

[18]

Shasha Hu, Yihong Xu, Yuhan Zhang. Second-Order characterizations for set-valued equilibrium problems with variable ordering structures. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020164

[19]

Mokhtar Bouloudene, Manar A. Alqudah, Fahd Jarad, Yassine Adjabi, Thabet Abdeljawad. Nonlinear singular $ p $ -Laplacian boundary value problems in the frame of conformable derivative. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020442

[20]

Anna Canale, Francesco Pappalardo, Ciro Tarantino. Weighted multipolar Hardy inequalities and evolution problems with Kolmogorov operators perturbed by singular potentials. Communications on Pure & Applied Analysis, 2021, 20 (1) : 405-425. doi: 10.3934/cpaa.2020274

2019 Impact Factor: 1.366

Metrics

  • PDF downloads (99)
  • HTML views (617)
  • Cited by (1)

Other articles
by authors

[Back to Top]